Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Pregnant. Taken Doxinate for nausea. Vaginal pain while walking. Serious?

My wife is 9 weeks pregnant and we are expecting our 2nd child. She is experiencing a lot of nausia and also vomiting several times in a day. One of her friend informed her about Doxinate to reduce the tendency of vomiting. But today morning she also complained , for the last 2 days , she is feeling a slight pain around her vagina while walking but this is just occasionaly. Have already called the Dr. and have taken tomorrow s appointment but just wanted to know that hope this is not of any serious indication.
Asked On : Mon, 12 Nov 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.

Some amount of vomiting is common in pregnancy. But some women have excessive vomitings especially in first pregnancy.
She can use doxinate as told be your friend, which helps in decreasing the vomitings.
Some amount of pain is lower genital organs is normal, but if the pain increases or associated bleeding etc occurs better to consult the doctor immediately.

Take care.

Answered: Wed, 14 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor